# SDR ASAA2012090993004

- Difficulty date: September 9, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,874 hours, 15,828 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Part number: 65C374631
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR PAN HAS CORROSION ON THE UPPER AND LOWER LEDGES.   REMOVED CORROSION.  ORIGINAL THICKNESS .008, REMAINING .041, AND MATERIAL REMOVED .077 AND FOUND TO BE OUT OF LIMITS IAW SL 737-SL-49-076-B.  REPAIRED IAW SL 737-SL-49-076-B AND REO-G15483, REV A & EA 900-49EA-08885.
